# SDR 05FDEA00732

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZ STAB LT UPPER CENTER SKIN PLANK NR 17L BARREL NUT BORE FOUND EXCEEDED LIMITS.  REPAIRED IAW FEDEX EA 1-5510-82940.
